Skip to main content

Research Repository

Advanced Search

Multi-Galileons, solitons, and Derrick’s theorem

Padilla, Antonio; Saffin, Paul M.; Zhou, Shuang-Yong

Authors

Shuang-Yong Zhou



Abstract

The field theory Galilean symmetry, which was introduced in the context of modified gravity, gives a neat way to construct Lorentz-covariant theories of a scalar field, such that the equations of motion contain at most second-order derivatives. Here we extend the analysis to an arbitrary number of scalars, and examine the restrictions imposed by an internal symmetry, focussing in particular on SU(N) and SO(N). This therefore extends the possible gradient terms that may be used to stabilise topological objects such as sigma model lumps.

Citation

Padilla, A., Saffin, P. M., & Zhou, S. (2011). Multi-Galileons, solitons, and Derrick’s theorem. Physical Review D, 83(4), https://doi.org/10.1103/PhysRevD.83.045009

Journal Article Type Article
Acceptance Date Feb 1, 2011
Publication Date Feb 14, 2011
Deposit Date Apr 21, 2017
Publicly Available Date Apr 21, 2017
Journal Physical Review D
Print ISSN 2470-0010
Electronic ISSN 2470-0029
Publisher American Physical Society
Peer Reviewed Peer Reviewed
Volume 83
Issue 4
DOI https://doi.org/10.1103/PhysRevD.83.045009
Public URL http://eprints.nottingham.ac.uk/id/eprint/42134
Publisher URL https://journals.aps.org/prd/abstract/10.1103/PhysRevD.83.045009
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

1008.0745.pdf (184 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations